MAUDE Adverse Event Report: STERIS CORPORATION VAPROX; VAPROX HC STERILANT

STERIS CORPORATION VAPROX; VAPROX HC STERILANT
Model Number PB011
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported an employee obtained a burn on their finger while handling a leaking carton of vaprox hc sterilant.No medical treatment was sought or administered and the employee continued working.

Brand Name
VAPROX
Common Device Name
VAPROX HC STERILANT
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24830315
Report Number3003950207-2026-00011
Device Sequence Number18431460
Product Code MLR
UDI-Device Identifier00724995153090
UDI-Public(01)00724995153090(11)250325(17)260625(10)HC0845T4
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K233065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Model NumberPB011
Device Catalogue NumberPB011
Device Lot Number(10)HC0845T4
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown